# SDR DL72S990548

- Difficulty date: March 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545703
- Condition: Cracked
- Location: Bs 400-420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4R SKIN LAP SPLICE BETWEEN FS 360 AND 480 REVEALED CRACKS IN THE LOWER FASTENER ROW OF THE LOWER SKIN.  HFEC INTERNAL INSPECTION OF THE ENTIRE SKIN PANEL CONFIRMED ONE CRACK BETWEEN FS 400 AND 420.  THE CRACK AREA WAS ROUTED OUT OF THE SKIN PANEL LAP SPLICE AND REPAIRED PER B727 SRM 53-30-3, FIG 5 AND DOCUMENTED PER ER/A 366853-14AD, REV A.
